# SDR ASOA20160214009H

- Difficulty date: February 14, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 34,880 hours, 36,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 103972
- Condition: Discharged
- Location: Emergency Lights
- Part time: 10,971 hours, 8,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE ALL OF THE EMERGENCY LIGHTS THAT OPERATE OFF OF BATTERY NR 4 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NR 4 BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
